# SDR AWXA200100632

- Difficulty date: November 11, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 36,848 hours, 25,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 CK - "C" - 1" CRACK FOUND AT FWD EDGE OF WING SCANNING LIGHT CUTOUT AT BS 500C+4, STR 16L. MAINTENANCE REMOVED STRINGER END, FABRICATED REPAIR CHANNEL AND FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
